Delayed Reaction/granulomas - Winnipeg, MB

I was injected with volbella in my lips and volift...

I was injected with volbella in my lips and volift in my nasiolabialfolds and cheeks in October. I recently started swelling severely and forming hard nodules in all areas that were treated. My bottom lip became large stiff and tender to the point where I was not able to eat properly. I was treated with hylaronidase to disolve it some corticosteroid injections and antibiotics. The two different doctors who did it said that Vycross technology fillers are coming up with more and more cases like this. One of my doctors has only treated three cases like this and said they all resolved with hylaronidase alone.Consumers should be aware of the higher risk of adverse effects with these types of fillers and more studies should be done to assure the safety of these specific products. 

Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful